Alert archive / Illinois / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 92, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at May 26, 2004, 9:05 PM CDT for Edwards County, White County, Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2004, 9:05 PM CDT (02:05 UTC)
- Expired
- May 26, 2004, 10:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Edwards County, IL, White County, IL
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| May 26, 8:55 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:15 PM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, May 26, 3:15 PM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 315 PM CDT WED MAY 26 2004 .DISCUSSION... PRIMARY CONCERNS REMAIN THE POTENTIAL FOR FLOODING RAINS AND SEVERE THUNDERSTORMS AS WE HEAD INTO THE MEMORIAL DAY WEEKEND. TIMING OF INDIVIDUAL THUNDERSTORM CHANCES WILL BE VERY DIFFICULT AS THE REGION REMAINS IN AN UNSETTLED WEST-SOUTHWEST FLOW ALOFT...WITH A SURFACE BOUNDARY MEANDERING BACK AND FORTH ACROSS THE REGION. LATEST SURFACE ANALYSIS INDICATES THE PRESENCE OF A CONVECTIVELY ENHANCED BOUNDARY STRETCHING ACROSS SOUTHERN MISSOURI AND WESTERN KENTUCKY AS OF MID-AFTERNOON...AS 19Z OBSERVATIONS FROM BOTH KCGI AND KPAH INDICATE A SHIFT TO NORTH WINDS. THIS BOUNDARY IS REFLECTED IN THE INSTABILITY ON LAPS DATA...WITH NEAR 3000 J/KG SURFACE-BASED CAPE NEAR THE ARKANSAS AND TENNESSEE BORDERS...AND A STABLE ATMOSPHERE /SURFACE-BASED/ NORTH OF THE BOUNDARY. IN THE SHORT-TERM...EXPECT THE CONTINUED GENERATION OF SHOWERS AND THUNDERSTORMS ALONG THE SURFACE BOUNDARY AS A NUMBER OF MINOR IMPULSES STREAM ACROSS THE AREA IN SOUTHWEST FLOW. BOTH THE ETA AND GFS INDICATE A HEIGHTENED CHANCE OF SHOWERS AND THUNDERSTORMS THIS EVENING...SHIFTING EAST OF THE AREA OVERNIGHT. WHILE ENOUGH MOISTURE AND INSTABILITY WILL EXIST FOR SCATTERED ACTIVITY ON THURSDAY... COVERAGE SHOULD BE LESS THAN IN PREVIOUS DAYS. THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL COME BEGINNING LATE THURSDAY NIGHT...CONTINUING INTO FRIDAY AND FRIDAY NIGHT...AS A POTENT SHORTWAVE APPROACHES THE AREA FROM THE SOUTHERN PLAINS. BEYOND FRIDAY NIGHT...THE CHANCE FOR ON-AND-OFF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE MEMORIAL DAY WEEKEND. THE ENTIRE EVENT HAS THE POTENTIAL TO CULMINATE IN A SIGNIFICANT SEVERE WEATHER OUTBREAK ALONG AND AHEAD OF AN EASTWARD-ADVANCING COLD FRONT SUNDAY NIGHT OR MONDAY. NEXT TUESDAY AND WEDNESDAY ARE SHAPING UP TO BE DRY AT THIS POINT AS THE REGION GRADUALLY TRANSITIONS INTO MORE OF A NORTHWEST FLOW. WILL MAINTAIN THE FLOOD WATCH FOR TONIGHT FOR THE WHOLE AREA. WILL NOT EXTEND THE FLOOD WATCH INTO THURSDAY AT THIS TIME...GIVEN THE SMALLER CHANCE FOR SHOWERS AND THUNDERSTORMS TOMORROW. LATER SHIFTS MAY HAVE TO CONSIDER REHOISTING THIS WATCH THURSDAY NIGHT AND FRIDAY AS THE NEXT SIGNIFICANT WAVE APPROACHES. REGARDING TEMPERATURES...REMAINED WITHIN THE RANGE OF AVAILABLE MOS GUIDANCE THROUGH THE PERIOD. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...FLOOD WATCH UNTIL 6AM THURSDAY. MO...FLOOD WATCH UNTIL 6AM THURSDAY. IL...FLOOD WATCH UNTIL 6AM THURSDAY. IN...FLOOD WATCH UNTIL 6AM THURSDAY. && PRESLEY
Hazardous weather outlook, May 26, 8:00 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 800 PM CDT WED MAY 26 2004 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-271000- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY- CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY- CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY- GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY- HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL- LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY- MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN- POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN- STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL- WILLIAMSON IL- INCLUDING THE CITIES OF...SIKESTON...POPLAR BLUFF...PERRYVILLE... CAPE GIRARDEAU...PADUCAH...OWENSBORO...MURRAY...MAYFIELD... MADISONVILLE...HOPKINSVILLE...HENDERSON...EVANSVILLE...HERRIN... HARRISBURG...CARMI...CARBONDALE AND CAIRO 800 PM CDT WED MAY 26 2004 ...FLOOD WATCH TONIGHT FOR THE ENTIRE QUAD STATE AREA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES TONIGHT OVER THE ENTIRE QUAD STATE AREA. WHILE THE MAIN SEVERE THREAT WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE ALSO POSSIBLE WITH THE STRONGEST STORMS. HEAVY RAINFALL ALSO REMAINS A CONCERN TONIGHT AS A SLOW MOVING FRONTAL BOUNDARY WAVERS ACROSS THE REGION. NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN TONIGHT...SOME OF THEM WITH VERY HEAVY RAINFALL. PLEASE SEE THE LATEST FLOOD WATCH PRODUCT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THROUGH MEMORIAL DAY...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH THURSDAY AND FRIDAY. IN FACT...THE RISK OF SEVERE THUNDERSTORMS EXTENDS INTO THE MEMORIAL DAY WEEKEND AS WELL...WITH THE POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER EVENT AROUND THE HOLIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT...THEN AGAIN FOR THE NEXT SEVERAL DAYS. SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP UP WITH THE LATEST FORECASTS AND STATEMENTS THROUGH THE PERIOD. ANY REPORTS OF FLOODING OR HEAVY RAINFALL WOULD ALSO BE APPRECIATED. PRESLEY
In the hours before
Local storm report, May 26, 5:55 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL 2 S MOUNT VERNON 38.29N 88.91W
05/26/2004 0.88 INCH JEFFERSON IL TRAINED SPOTTER
0956 AM HAIL 2 S MOUNT VERNON 38.29N 88.91W
05/26/2004 0.88 INCH JEFFERSON IL TRAINED SPOTTER
1006 AM HAIL 1 NE DAHLGREN 38.21N 88.67W
05/26/2004 1.00 INCH HAMILTON IL TRAINED SPOTTER
1019 AM HAIL 3 S CARBONDALE 37.68N 89.22W
05/26/2004 1.00 INCH JACKSON IL TRAINED SPOTTER
1020 AM HAIL MCLEANSBORO 38.09N 88.53W
05/26/2004 1.75 INCH HAMILTON IL LAW ENFORCEMENT
THE HAIL WAS REPORTED BETWEEN MCLEANSBORO AND WAYNE CITY
IN HAMILTON COUNTY AND REPORTED BY AN OFF DUTY DEPUTY
SHERIFF.
1034 AM HAIL 9 W HARRISBURG 37.74N 88.71W
05/26/2004 1.00 INCH WILLIAMSON IL EMERGENCY MNGR
1037 AM HAIL HERRIN 37.80N 89.03W
05/26/2004 1.75 INCH WILLIAMSON IL TRAINED SPOTTER
1038 AM HAIL HERRIN 37.80N 89.03W
05/26/2004 1.25 INCH WILLIAMSON IL TRAINED SPOTTER
1100 AM HAIL HERRIN 37.80N 89.03W
05/26/2004 0.88 INCH WILLIAMSON IL TRAINED SPOTTER
1100 AM TSTM WND DMG CARTERVILLE 37.76N 89.08W
05/26/2004 WILLIAMSON IL EMERGENCY MNGR
TREES AND POWER LINES DOWN IN CARTERVILLE
1108 AM HEAVY RAIN BENTON 38.01N 88.92W
05/26/2004 0.00 INCH FRANKLIN IL TRAINED SPOTTER
CREEKS AND STREAMS HIGH...WATER STANDING ON MANY ROADS
BETWEEN WEST FRANKFORT AND BENTON
1108 AM HAIL MARION 37.73N 88.94W
05/26/2004 0.75 INCH WILLIAMSON IL TRAINED SPOTTER
1110 AM HAIL MARION 37.73N 88.94W
05/26/2004 1.00 INCH WILLIAMSON IL BROADCAST MEDIA
1112 AM HAIL EVANSVILLE 38.09N 89.93W
05/26/2004 0.88 INCH RANDOLPH IL EMERGENCY MNGR
1120 AM HAIL CARRIER MILLS 37.69N 88.63W
05/26/2004 0.75 INCH SALINE IL AIRPLANE PILOT
1142 AM TSTM WND DMG EVANSVILLE 38.09N 89.93W
05/26/2004 RANDOLPH IL AIRPLANE PILOT
NUMEROUS TREES DOWN THROUGHOUT THE CITY AND COUNTY.
1150 AM HAIL KARBERS RIDGE 37.58N 88.33W
05/26/2004 0.75 INCH HARDIN IL PUBLIC
1200 PM HAIL CAVE-IN-ROCK 37.47N 88.17W
05/26/2004 1.25 INCH HARDIN IL EMERGENCY MNGR
1200 PM TSTM WND DMG CAVE-IN-ROCK 37.47N 88.17W
05/26/2004 HARDIN IL EMERGENCY MNGR
NUMEROUS TREES DOWN ON RTE 146 AND THE PETERS CREEK AREA
HEADING TOWARD CAVE-IN-ROCK.
1221 PM HAIL PROVIDENCE 37.40N 87.75W
05/26/2004 1.00 INCH WEBSTER KY LAW ENFORCEMENT
1230 PM TORNADO 3 E NEBO 37.38N 87.59W
05/26/2004 HOPKINS KY EMERGENCY MNGR
EYEWITNESS REPORT OF A TORNADO ON HWY 502 WHICH IS 3
MILES EAST OF NEBO. DAMAGE CONSISTED OF TREE AND ROOF
DAMAGE...2 TO 3 TREES UPROOTED.
1245 PM HAIL MADISONVILLE 37.34N 87.51W
05/26/2004 1.00 INCH HOPKINS KY TRAINED SPOTTER
1250 PM HAIL MADISONVILLE 37.34N 87.51W
05/26/2004 0.88 INCH HOPKINS KY EMERGENCY MNGR
0155 PM HAIL WILLISVILLE 37.98N 89.59W
05/26/2004 0.88 INCH PERRY IL NWS EMPLOYEE
THIS REPORT WAS RELAYED FROM WFO ST LOUIS.
0200 PM HAIL CUTLER 38.03N 89.57W
05/26/2004 0.75 INCH PERRY IL LAW ENFORCEMENT
0202 PM HAIL 6 SE STEELEVILLE 37.95N 89.58W
05/26/2004 0.88 INCH JACKSON IL NWS EMPLOYEE
0205 PM HAIL 5 S PINCKNEYVILLE 38.01N 89.38W
05/26/2004 1.00 INCH PERRY IL EMERGENCY MNGR
0215 PM HAIL 10 SE PINCKNEYVILLE 37.98N 89.25W
05/26/2004 0.75 INCH PERRY IL TRAINED SPOTTER
0231 PM HAIL ZEIGLER 37.90N 89.05W
05/26/2004 0.75 INCH FRANKLIN IL LAW ENFORCEMENT
0303 PM HAIL RIDGWAY 37.80N 88.26W
05/26/2004 1.75 INCH GALLATIN IL LAW ENFORCEMENT
0313 PM HAIL OAK RIDGE 37.50N 89.73W
05/26/2004 0.88 INCH CAPE GIRARDEAU MO EMERGENCY MNGR
0315 PM TSTM WND DMG 2 W GALATIA 37.84N 88.65W
05/26/2004 SALINE IL TRAINED SPOTTER
NUMEROUS TREES DOWN.
0321 PM HAIL OLMSTED 37.18N 89.08W
05/26/2004 0.75 INCH PULASKI IL EMERGENCY MNGR
HAIL WAS REPORTED JUST WEST OF OLMSTED.
0344 PM FLASH FLOOD 2 S ELDORADO 37.78N 88.44W
05/26/2004 SALINE IL LAW ENFORCEMENT
WATER OVER ILLINOIS ROUTE 142 SOUTH OF ELDORADO. RURAL
ROADS LEADING TO TO ILLINOIS ROUTE 142 ARE FULL AND
CAUSING FLOODING PROBLEMS.
0356 PM HAIL 3 N METROPOLIS 37.20N 88.71W
05/26/2004 0.88 INCH MASSAC IL LAW ENFORCEMENT
0411 PM HAIL PEMBROKE 36.77N 87.36W
05/26/2004 1.00 INCH CHRISTIAN KY TRAINED SPOTTER
0415 PM TSTM WND DMG TRENTON 36.72N 87.26W
05/26/2004 TODD KY LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0420 PM HAIL TRENTON 36.72N 87.26W
05/26/2004 1.00 INCH TODD KY TRAINED SPOTTER
0425 PM TSTM WND DMG GUTHRIE 36.66N 87.17W
05/26/2004 TODD KY LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
MJNSpecial weather statement, May 26, 6:25 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 625 PM CDT WED MAY 26 2004 ILZ077-078-270030- EDWARDS IL-WABASH IL- 625 PM CDT WED MAY 26 2004 ...STRONG THUNDERSTORMS MOVING INTO PARTS OF SOUTHERN ILLINOIS... AT 623 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS MOVING EAST AT 45 TO 50 MPH AND ENTERING THE NORTHERN SECTIONS OF EDWARDS COUNTY. THESE STORMS WILL CONTINUE TO MOVE EAST AND ENTER WABASH COUNTY WITHIN THE NEXT 25 TO 30 MINUTES. THESE STORMS ARE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND GUSTS OF 45 TO 50 MPH. NADOLSKI
Local storm report, May 26, 6:40 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
640 PM CDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL CISNE 38.51N 88.44W
05/26/2004 1.00 INCH WAYNE IL NWS EMPLOYEE
&&
MJNSpecial weather statement, May 26, 7:32 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 732 PM CDT WED MAY 26 2004 ILZ075>078-080>094-KYZ001>006-008-009-MOZ076-086-087-100-107>112-114- 270200- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALLOWAY KY- CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-EDWARDS IL-FRANKLIN IL- FULTON KY-GALLATIN IL-GRAVES KY-HAMILTON IL-HARDIN IL-HICKMAN KY- JACKSON IL-JEFFERSON IL-JOHNSON IL-MARSHALL KY-MASSAC IL- MCCRACKEN KY-MISSISSIPPI MO-NEW MADRID MO-PERRY IL-PERRY MO-POPE IL- PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-STODDARD MO-UNION IL- WABASH IL-WAYNE IL-WAYNE MO-WHITE IL-WILLIAMSON IL- 732 PM CDT WED MAY 26 2004 ...TORNADO WATCH CONTINUES UNTIL 900 PM CDT... THE POTENTIAL FOR SEVERE THUNDERSTORMS IS INCREASING OVER THE WESTERN PORTION OF THE TORNADO WATCH AREA. THE WATCH REMAINS IN EFFECT FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...AND THE PURCHASE AREA OF WESTERN KENTUCKY. SHORTLY AFTER 700 PM...RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM SOUTH-CENTRAL ILLINOIS BACK INTO EAST-CENTRAL MISSOURI. THIS ACTIVITY WAS MOVING EAST-SOUTHEAST AT 40 TO 45 MPH. ATMOSPHERIC CONDITIONS ARE COMING TOGETHER TO SUPPORT DISTINCT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS...AND TORNADOES. IF YOU ARE IN THE WATCH AREA... ESPECIALLY NORTHWEST OF A LINE FROM MCLEANSBORO ILLINOIS TO CAPE GIRARDEAU MISSOURI...REMAIN VIGILANT AND BE PREPARED TO MOVE QUICKLY TO SAFE SHELTER IF YOU FEEL THREATENED OR A WARNING IS ISSUED FOR YOUR AREA. KEEP YOUR WEATHER RADIO IN ALERT MODE...OR MONITOR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION. INZ081-082-085>088-KYZ007-010>022-270200- CALDWELL KY-CHRISTIAN KY-CRITTENDEN KY-DAVIESS KY-GIBSON IN- HENDERSON KY-HOPKINS KY-LIVINGSTON KY-LYON KY-MCLEAN KY- MUHLENBERG KY-PIKE IN-POSEY IN-SPENCER IN-TODD KY-TRIGG KY-UNION KY- VANDERBURGH IN-WARRICK IN-WEBSTER KY- 732 PM CDT (732 PM EST) WED MAY 26 2004 ...SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 900 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WESTERN KENTUCKY. AT 730 PM...RADAR INDICATED THE BULK OF THE THUNDERSTORM ACTIVITY HAD PUSHED EAST OF THE WATCH AREA. WHILE THE AREA WILL LIKELY REMAIN DRY FOR A FEW HOURS...MORE SHOWERS AND THUNDERSTORMS COULD MOVE BACK INTO SOUTHWEST INDIANA AND WESTERN KENTUCKY LATER THIS EVENING. CONTINUE TO MONITOR NOAA WEATHER RADIO AND LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION...INCLUDING ADDITIONAL WATCHES AND POSSIBLE WARNINGS. PRESLEY
Local storm report, May 26, 8:24 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
824 PM CDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 6 W MOUNT VERNON 38.32N 89.02W
05/26/2004 1.75 INCH JEFFERSON IL TRAINED SPOTTER
&&
MJNLocal storm report, May 26, 8:42 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
842 PM CDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD MOUNT VERNON 38.32N 88.91W
05/26/2004 JEFFERSON IL TRAINED SPOTTER
MANY ROADS IN TOWN HAVE 2 INCEHS OF STANDING WATER. ALSO
2 INCHES OF RUNNING WATER ON STATE HIGHWAY 37 IN TOWN.
&&
MJNThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:04 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson | 56 min |
| May 26, 8:08 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 52 min |
| May 26, 8:28 PM CDT | Severe Thunderstorm Warning | PAH | Hamilton, Wayne | 62 min |
| May 26, 10:10 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 65 min |
| May 26, 8:30 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.